Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18244
Title: Syntactic and Rees indices of subsemigroups
Authors: Ruskuc, N
Thomas, RM
First Published: 15-Jul-1998
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 1998, 205 (2), pp. 435-450
DOI Link: 10.1006/jabr.1997.7392
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/18244
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.